# SDR AALA201705259001

- Difficulty date: May 2, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 20,360 hours, 7,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 53471124203000
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR SHEAR PLATE AT STRINGER 23R AND FRAME 70.  REPLACED THE SHEAR PLATE IAW SRM 51-42-11, AND DRAWING 18D53474180.
